RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1952, Volume 1, Pages 421–422 (Mi mmo8)  

Remark on a theorem of V. A. Marchenko

B. M. Levitan


Full text: PDF file (178 kB)

Bibliographic databases:

Citation: B. M. Levitan, “Remark on a theorem of V. A. Marchenko”, Tr. Mosk. Mat. Obs., 1, GITTL, Moscow–Leningrad, 1952, 421–422

Citation in format AMSBIB
\Bibitem{Lev52}
\by B.~M.~Levitan
\paper Remark on a theorem of V.\,A.~Marchenko
\serial Tr. Mosk. Mat. Obs.
\yr 1952
\vol 1
\pages 421--422
\publ GITTL
\publaddr Moscow–Leningrad
\mathnet{http://mi.mathnet.ru/mmo8}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=58066}
\zmath{https://zbmath.org/?q=an:0048.32601}


Linking options:
  • http://mi.mathnet.ru/eng/mmo8
  • http://mi.mathnet.ru/eng/mmo/v1/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:173
    Full text:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020